# SDR AALA20150602011

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 43,926 hours, 17,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT SPLICE STRAP SHOWS CRACK INDICATIONS AT STATION 727 & LBL 24.75.  REPAIRED SPLICE STRAP IAW EA 251483.
